# SDR SWAA2022030197628

- Difficulty date: March 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT IS CORRODED / INSTALLED RUDDER BALANCE WEIGHT (173A5103-1) PER SRM 51-60-07-0G-0. CONFIRMED RUDDER BALANCE WEIGHT MATCHED (OLD WEIGHT 45.10-NEW WEIGHT 45.12).
